# SDR SWAA2022032381086

- Difficulty date: March 8, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF CARGO DOOR HAS MULTIPLE AREAS OF CORROSION BS 767 TO BS 787 RBL22 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 767 TO 787 RBL 22 WL 157; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED AFT CARGO BAY FWD SHIELD PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW AFT CARGO BAY FWD SHIELD PER SRM 51-40-02-0G-0 AND DWG 146A0081;[05] INSPECTED ACTION 4;[06] OK TO INSTALL SHIELD;[07] OK TO INSTALL;[08] INSTALLED AFT CARGO BAY FWD SHIELD PER SRM 51-40-02-0G-0 AND DWG 146A0081;[09] RII INSPECTED ACTION 8;[10] INSPECTION COMPLETE
